# SDR U5QA202507160156

- Difficulty date: July 16, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N67JE
- Make and model: Gulstm GIVX
- Aircraft serial: 4092
- Aircraft time: 9,175 hours, 3,214 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB10213
- Part serial: 17150H7350
- Condition: Fractured
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

L COCKPIT WINDSHIELD FRACTURE.  MX C/A: REMOVED FRACTURED LH FRONT WINDSHIELD AND INSTALLED A NEW FRONT WINDSHIELD. PN OFF/ON: 1159SCB102-13, SN OFF: 17150H7350, SN ON: 25184H9590, WINDSHIELD PROVIDED BY GULFSTREAM AEROSPACE CORPORATION, AUTHORIZATION NO: ODA-511131-CE, DATED: 16/JUL/2025, UNDER FTN: 20250716101807. REMOVED AND INSTALLED A NEW WINDSHIELD HEAT CONTROL UNIT NO. 1, PN OFF/ON: 1042-1, SN OFF: 3935, SN ON: 5666. TEMPERATURE CONTROLLER PROVIDED BY GULFSTREAM AEROSPACE CORPORATION, AUTHORIZATION NO: ODA-511131-CE, DATED: 29/APR/2024, UNDER FTN:20240429125731. OPS/ SECURITY/LEAK CHECKS GOOD. NO DISCREPANCIES NOTED.
